doi: 10.3934/eect.2021027
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

On a class of differential quasi-variational-hemivariational inequalities in infinite-dimensional Banach spaces

Department of Applied Mathematics, Faculty of Applied Sciences, University Politehnica of Bucharest, Bucharest 060042, Romania

* Corresponding author: Savin Treanţă

Received  November 2020 Revised  March 2021 Early access May 2021

A class of differential quasi-variational-hemivariational inequalities (DQVHI, for short) is studied in this paper. First, based on the Browder's result, KKM theorem and monotonicity arguments, we prove the superpositionally measurability, convexity and strongly-weakly upper semicontinuity for the solution set of a general quasi-variational-hemivariational inequality. Further, by using optimal control theory, measurability of set-valued mappings and the theory of semigroups, we establish that the solution set of (DQVHI) is nonempty and compact. This kind of evolutionary problems incorporates various classes of problems and models.

Citation: Savin Treanţă. On a class of differential quasi-variational-hemivariational inequalities in infinite-dimensional Banach spaces. Evolution Equations & Control Theory, doi: 10.3934/eect.2021027
References:
[1]

F. E. Browder, Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc., 71 (1965), 780-785.  doi: 10.1090/S0002-9904-1965-11391-X.  Google Scholar

[2]

J. CenC. MinV. T. Nguyen and G.-J. Tang, On the well-posedness of differential quasi-variational-hemivariational inequalities, Open Mathematics, 18 (2020), 540-551.  doi: 10.1515/math-2020-0028.  Google Scholar

[3]

X. Chen and Z. Wang, Differential variational inequality approach to dynamic games with shared constraints, Math. Program., 146 (2014), 379-408.  doi: 10.1007/s10107-013-0689-1.  Google Scholar

[4]

K. Fan, Some properties of convex sets related to fixed point theorems, Math. Ann., 266 (1984), 519-537.  doi: 10.1007/BF01458545.  Google Scholar

[5]

J. Gwinner, On the $p$-version approximation in the boundary element method for a variational inequality of the second kind modelling unilateral contact and given friction, Appl. Numer. Math., 59 (2009), 2774-2784.  doi: 10.1016/j.apnum.2008.12.027.  Google Scholar

[6]

J. Gwinner, On a new class of differential variational inequalities and a stability result, Math. Program., Ser. B, 139 (2013), 205-221.  doi: 10.1007/s10107-013-0669-5.  Google Scholar

[7]

L. Han and J.-S. Pang, Non-Zenoness of a class of differential quasi-variational inequalities, Math. Program., 121 (2010), 171-199.  doi: 10.1007/s10107-008-0230-0.  Google Scholar

[8]

M. I. Kamemskii, V. V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Space, Berlin: De Gruyter Series in Nonlinear Analysis and Applications, 7, 2001. doi: 10.1515/9783110870893.  Google Scholar

[9]

T. D. KeN. V. Loi and V. Obukhovskii, Decay solutions for a class of fractional differential variational inequalities, Fract. Calc. Appl. Anal., 18 (2015), 531-553.  doi: 10.1515/fca-2015-0033.  Google Scholar

[10]

X. J. Li and J. M. Yong, Optimal Control Theory for infinite Dimensional Systems, Boston: Birkhaüser, 1995. doi: 10.1007/978-1-4612-4260-4.  Google Scholar

[11]

X.-S. LiN.-J. Huang and D. O'Regan, Differential mixed variational inequalities in finite dimensional spaces, Nonlinear Anal., 72 (2010), 3875-3886.  doi: 10.1016/j.na.2010.01.025.  Google Scholar

[12]

Z. LiuS. Zeng and D. Motreanu, Evolutionary problems driven by variational inequalities, J. Differ. Equ., 260 (2016), 6787-6799.  doi: 10.1016/j.jde.2016.01.012.  Google Scholar

[13]

Z. Liu and S. Zeng, Differential variational inequalities in infinite Banach spaces, Acta Mathematica Scientia, 37 (2017), 26-32.  doi: 10.1016/S0252-9602(16)30112-6.  Google Scholar

[14]

Z. LiuD. Motreanu and S. Zeng, On the well-posedness of differential mixed quasi-variational inequalities, Topol. Method Nonl. Anal., 51 (2018), 135-150.  doi: 10.12775/tmna.2017.041.  Google Scholar

[15]

Z. Liu, N. V. Loi and V. Obukhovskii, Existence and global bifurcation of periodic solutions to a class of differential variational inequalities, Int. J. Bifurcation Chaos, 23 (2013), ID: 1350125. doi: 10.1142/S0218127413501253.  Google Scholar

[16]

Z. Liu and B. Zeng, Existence results for a class of hemivariational inequalities involving the stable $(G, F, \alpha)$-quasimonotonicity, Topol. Methods Nonlinear Anal., 47 (2016), 195-217.   Google Scholar

[17]

N. V. Loi, On two-parameter global bifurcation of periodic solutions to a class of differential variational inequalities, Nonlinear Anal., 122 (2015), 83-99.  doi: 10.1016/j.na.2015.03.019.  Google Scholar

[18]

S. Migórski and Y. Bai, Well-posedness of history-dependent evolution inclusions with applications, Z. Angew. Math. Phys., 70 (2019), 114. doi: 10.1007/s00033-019-1158-3.  Google Scholar

[19]

S. Migórski, A. Ochal and M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities, Models and Analysis of Contact Problems, Advances in Mechanics and Mathematics 26, Springer, New York, 2013. doi: 10.1007/978-1-4614-4232-5.  Google Scholar

[20]

J.-S. Pang and D. E. Stewart, Differential variational inequalities, Math. Program., 113 (2008), 345-424.  doi: 10.1007/s10107-006-0052-x.  Google Scholar

[21]

J.-S. Pang and D. E. Stewart, Solution dependence on initial conditions in differential variational variational inequalities, Math. Program., 116 (2009), 429-460.  doi: 10.1007/s10107-007-0117-5.  Google Scholar

[22]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, New York: Springer-Verlag, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[23]

K. Rykaczewski, Approximate controllability of differential inclusions in Hilbert spaces, Nonlinear Anal., 75 (2012), 2701-2712.  doi: 10.1016/j.na.2011.10.049.  Google Scholar

[24]

S. Treanţă, On a class of differential variational inequalities in infinite-dimensional spaces, Mathematics, 9 (2021), 266. doi: 10.3390/math9030266.  Google Scholar

[25]

X. Wang and N.-J. Huang, A class of differential vector variational inequalities in finite dimensional spaces, J. Optim. Theory Appl., 162 (2014), 633-648.  doi: 10.1007/s10957-013-0311-y.  Google Scholar

[26]

E. Zeidler, Nonlinear Functional Analysis and Its Applications. II/B. Nonlinear Monotone Operators, Springer-Verlag, NewYork, 1990. doi: 10.1007/978-1-4612-0985-0.  Google Scholar

show all references

References:
[1]

F. E. Browder, Nonlinear monotone operators and convex sets in Banach spaces, Bull. Amer. Math. Soc., 71 (1965), 780-785.  doi: 10.1090/S0002-9904-1965-11391-X.  Google Scholar

[2]

J. CenC. MinV. T. Nguyen and G.-J. Tang, On the well-posedness of differential quasi-variational-hemivariational inequalities, Open Mathematics, 18 (2020), 540-551.  doi: 10.1515/math-2020-0028.  Google Scholar

[3]

X. Chen and Z. Wang, Differential variational inequality approach to dynamic games with shared constraints, Math. Program., 146 (2014), 379-408.  doi: 10.1007/s10107-013-0689-1.  Google Scholar

[4]

K. Fan, Some properties of convex sets related to fixed point theorems, Math. Ann., 266 (1984), 519-537.  doi: 10.1007/BF01458545.  Google Scholar

[5]

J. Gwinner, On the $p$-version approximation in the boundary element method for a variational inequality of the second kind modelling unilateral contact and given friction, Appl. Numer. Math., 59 (2009), 2774-2784.  doi: 10.1016/j.apnum.2008.12.027.  Google Scholar

[6]

J. Gwinner, On a new class of differential variational inequalities and a stability result, Math. Program., Ser. B, 139 (2013), 205-221.  doi: 10.1007/s10107-013-0669-5.  Google Scholar

[7]

L. Han and J.-S. Pang, Non-Zenoness of a class of differential quasi-variational inequalities, Math. Program., 121 (2010), 171-199.  doi: 10.1007/s10107-008-0230-0.  Google Scholar

[8]

M. I. Kamemskii, V. V. Obukhovskii and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Space, Berlin: De Gruyter Series in Nonlinear Analysis and Applications, 7, 2001. doi: 10.1515/9783110870893.  Google Scholar

[9]

T. D. KeN. V. Loi and V. Obukhovskii, Decay solutions for a class of fractional differential variational inequalities, Fract. Calc. Appl. Anal., 18 (2015), 531-553.  doi: 10.1515/fca-2015-0033.  Google Scholar

[10]

X. J. Li and J. M. Yong, Optimal Control Theory for infinite Dimensional Systems, Boston: Birkhaüser, 1995. doi: 10.1007/978-1-4612-4260-4.  Google Scholar

[11]

X.-S. LiN.-J. Huang and D. O'Regan, Differential mixed variational inequalities in finite dimensional spaces, Nonlinear Anal., 72 (2010), 3875-3886.  doi: 10.1016/j.na.2010.01.025.  Google Scholar

[12]

Z. LiuS. Zeng and D. Motreanu, Evolutionary problems driven by variational inequalities, J. Differ. Equ., 260 (2016), 6787-6799.  doi: 10.1016/j.jde.2016.01.012.  Google Scholar

[13]

Z. Liu and S. Zeng, Differential variational inequalities in infinite Banach spaces, Acta Mathematica Scientia, 37 (2017), 26-32.  doi: 10.1016/S0252-9602(16)30112-6.  Google Scholar

[14]

Z. LiuD. Motreanu and S. Zeng, On the well-posedness of differential mixed quasi-variational inequalities, Topol. Method Nonl. Anal., 51 (2018), 135-150.  doi: 10.12775/tmna.2017.041.  Google Scholar

[15]

Z. Liu, N. V. Loi and V. Obukhovskii, Existence and global bifurcation of periodic solutions to a class of differential variational inequalities, Int. J. Bifurcation Chaos, 23 (2013), ID: 1350125. doi: 10.1142/S0218127413501253.  Google Scholar

[16]

Z. Liu and B. Zeng, Existence results for a class of hemivariational inequalities involving the stable $(G, F, \alpha)$-quasimonotonicity, Topol. Methods Nonlinear Anal., 47 (2016), 195-217.   Google Scholar

[17]

N. V. Loi, On two-parameter global bifurcation of periodic solutions to a class of differential variational inequalities, Nonlinear Anal., 122 (2015), 83-99.  doi: 10.1016/j.na.2015.03.019.  Google Scholar

[18]

S. Migórski and Y. Bai, Well-posedness of history-dependent evolution inclusions with applications, Z. Angew. Math. Phys., 70 (2019), 114. doi: 10.1007/s00033-019-1158-3.  Google Scholar

[19]

S. Migórski, A. Ochal and M. Sofonea, Nonlinear Inclusions and Hemivariational Inequalities, Models and Analysis of Contact Problems, Advances in Mechanics and Mathematics 26, Springer, New York, 2013. doi: 10.1007/978-1-4614-4232-5.  Google Scholar

[20]

J.-S. Pang and D. E. Stewart, Differential variational inequalities, Math. Program., 113 (2008), 345-424.  doi: 10.1007/s10107-006-0052-x.  Google Scholar

[21]

J.-S. Pang and D. E. Stewart, Solution dependence on initial conditions in differential variational variational inequalities, Math. Program., 116 (2009), 429-460.  doi: 10.1007/s10107-007-0117-5.  Google Scholar

[22]

A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, New York: Springer-Verlag, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[23]

K. Rykaczewski, Approximate controllability of differential inclusions in Hilbert spaces, Nonlinear Anal., 75 (2012), 2701-2712.  doi: 10.1016/j.na.2011.10.049.  Google Scholar

[24]

S. Treanţă, On a class of differential variational inequalities in infinite-dimensional spaces, Mathematics, 9 (2021), 266. doi: 10.3390/math9030266.  Google Scholar

[25]

X. Wang and N.-J. Huang, A class of differential vector variational inequalities in finite dimensional spaces, J. Optim. Theory Appl., 162 (2014), 633-648.  doi: 10.1007/s10957-013-0311-y.  Google Scholar

[26]

E. Zeidler, Nonlinear Functional Analysis and Its Applications. II/B. Nonlinear Monotone Operators, Springer-Verlag, NewYork, 1990. doi: 10.1007/978-1-4612-0985-0.  Google Scholar

[1]

Zijia Peng, Cuiming Ma, Zhonghui Liu. Existence for a quasistatic variational-hemivariational inequality. Evolution Equations & Control Theory, 2020, 9 (4) : 1153-1165. doi: 10.3934/eect.2020058

[2]

Siegfried Carl. Comparison results for a class of quasilinear evolutionary hemivariational inequalities. Conference Publications, 2007, 2007 (Special) : 221-229. doi: 10.3934/proc.2007.2007.221

[3]

Minzilia A. Sagadeeva, Sophiya A. Zagrebina, Natalia A. Manakova. Optimal control of solutions of a multipoint initial-final problem for non-autonomous evolutionary Sobolev type equation. Evolution Equations & Control Theory, 2019, 8 (3) : 473-488. doi: 10.3934/eect.2019023

[4]

Shipra Singh, Aviv Gibali, Xiaolong Qin. Cooperation in traffic network problems via evolutionary split variational inequalities. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020170

[5]

Jean-Baptiste Burie, Ramsès Djidjou-Demasse, Arnaud Ducrot. Slow convergence to equilibrium for an evolutionary epidemiology integro-differential system. Discrete & Continuous Dynamical Systems - B, 2020, 25 (6) : 2223-2243. doi: 10.3934/dcdsb.2019225

[6]

Yirong Jiang, Nanjing Huang, Zhouchao Wei. Existence of a global attractor for fractional differential hemivariational inequalities. Discrete & Continuous Dynamical Systems - B, 2020, 25 (4) : 1193-1212. doi: 10.3934/dcdsb.2019216

[7]

Stanislaw Migórski. Hemivariational inequality for a frictional contact problem in elasto-piezoelectricity. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1339-1356. doi: 10.3934/dcdsb.2006.6.1339

[8]

Stanisław Migórski. A note on optimal control problem for a hemivariational inequality modeling fluid flow. Conference Publications, 2013, 2013 (special) : 545-554. doi: 10.3934/proc.2013.2013.545

[9]

Zhenhai Liu, Stanislaw Migórski. Noncoercive damping in dynamic hemivariational inequality with application to problem of piezoelectricity. Discrete & Continuous Dynamical Systems - B, 2008, 9 (1) : 129-143. doi: 10.3934/dcdsb.2008.9.129

[10]

Leszek Gasiński. Optimal control problem of Bolza-type for evolution hemivariational inequality. Conference Publications, 2003, 2003 (Special) : 320-326. doi: 10.3934/proc.2003.2003.320

[11]

Boris Muha, Zvonimir Tutek. Note on evolutionary free piston problem for Stokes equations with slip boundary conditions. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1629-1639. doi: 10.3934/cpaa.2014.13.1629

[12]

Martin Kalousek, Joshua Kortum, Anja Schlömerkemper. Mathematical analysis of weak and strong solutions to an evolutionary model for magnetoviscoelasticity. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 17-39. doi: 10.3934/dcdss.2020331

[13]

Hassan Najafi Alishah, Pedro Duarte. Hamiltonian evolutionary games. Journal of Dynamics & Games, 2015, 2 (1) : 33-49. doi: 10.3934/jdg.2015.2.33

[14]

Nguyen Minh Man, Nguyen Van Minh. On the existence of quasi periodic and almost periodic solutions of neutral functional differential equations. Communications on Pure & Applied Analysis, 2004, 3 (2) : 291-300. doi: 10.3934/cpaa.2004.3.291

[15]

Stanisław Migórski, Biao Zeng. Convergence of solutions to inverse problems for a class of variational-hemivariational inequalities. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4477-4498. doi: 10.3934/dcdsb.2018172

[16]

G. M. de Araújo, S. B. de Menezes. On a variational inequality for the Navier-Stokes operator with variable viscosity. Communications on Pure & Applied Analysis, 2006, 5 (3) : 583-596. doi: 10.3934/cpaa.2006.5.583

[17]

Masao Fukushima. A class of gap functions for quasi-variational inequality problems. Journal of Industrial & Management Optimization, 2007, 3 (2) : 165-171. doi: 10.3934/jimo.2007.3.165

[18]

S. J. Li, Z. M. Fang. On the stability of a dual weak vector variational inequality problem. Journal of Industrial & Management Optimization, 2008, 4 (1) : 155-165. doi: 10.3934/jimo.2008.4.155

[19]

Ana Cristina Barroso, José Matias. Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl. Discrete & Continuous Dynamical Systems, 2005, 12 (1) : 97-114. doi: 10.3934/dcds.2005.12.97

[20]

Shui-Nee Chow, Kening Lu, Yun-Qiu Shen. Normal forms for quasiperiodic evolutionary equations. Discrete & Continuous Dynamical Systems, 1996, 2 (1) : 65-94. doi: 10.3934/dcds.1996.2.65

2020 Impact Factor: 1.081

Article outline

[Back to Top]